# SDR AALA20180305009

- Difficulty date: March 5, 2018
- Submitted: March 8, 2018
- Operation: Air carrier
- Aircraft: N941AN
- Make and model: Boeing 737823
- Aircraft serial: 29534
- Aircraft time: 53,464 hours, 21,855 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A5710U16
- Condition: Corroded
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  THE ANGLE,  LBL 32, BETWEEN BS 986 AND 1016.  REPLACED THE ANGLE IAW 51-00-05-1 AND  PRINT 147A5710.
